# SDR CALA2013102192233

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,712 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L WILL NOT ARM OR DISARM.  CLEARED DEBRIS ON DOOR THRESHOLD, OPERATIONS CHECKED OKAY.
